MAUDE Adverse Event Report: SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. SPORVIEW SELF-CONTAINED BIOLOGICAL INDICATOR; BIOLOGICAL INIDICATOR

SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. SPORVIEW SELF-CONTAINED BIOLOGICAL INDICATOR; BIOLOGICAL INIDICATOR
Model Number SCS-106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee experienced inhalation/irritation and became unconscious after breaking a sporview self-contained biological indicator.The user facility did not disclose if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
Crosstex has contacted the customer to obtain additional information regarding the reported event; however, to date we have not received additional information.The bi media is trypiticase soy broth (tsb) and is non-toxic.The sporview self-contained biological indicator instructions for use states, "caution: after processing the bi is hot and under pressure.Always allow to cool for ten (10) minutes before crushing.Activate the processed bi within 8 hours after processing by gently crushing the inner glass media tube using a vial crusher." a complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
SPORVIEW SELF-CONTAINED BIOLOGICAL INDICATOR
Common Device Name
BIOLOGICAL INIDICATOR
Manufacturer (Section D)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd
rush NY 14543
Manufacturer (Section G)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
daniel davy
6789 w henrietta rd.
rush, NY 14543
4403927453
MDR Report Key15259220
Report Number1319130-2022-00004
Device Sequence Number5746013
Product Code FRC
UDI-Device Identifier10732224721238
UDI-Public10732224721238
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSCS-106
Device Catalogue NumberSCS-106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Initial Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown